father ill, have question about hi pulse/low blood pressure
My father has prostate cancer and is doing chemo. This morning, my mother was trying to get him up to take him to see his dr. He could get moving to go. My mother called for an ambulance to come and get him and take him to the hospital. He was dehydrated and they gave him fluids. His pulse is now too high and his blood pressure is too low. Could all this be from his chemo treatments?
Yes, my grandma was having lots of issues with hydration because she had severe diarrhea during chemo and this added to it, when you are dehydrated it affects potassium levels in your body which causes weakness and dizziness. Hope everything is going better for you both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.